# SDR CA131021009

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT AT ABOUT 14000 ALTITUDE, THE APU SYSTEM FAIL ANNUNCIATOR CAME ON AND THE APU WAS SHUTDOWN.  APPROXIMATELY 30 MINUTES LATER LEVEL AT FL 430 PASSENGERS ADVISED THE CREW FOR A LITTLE SMOKE IN CABIN.  A FINE GREY ENVIRONMENTAL SMOKE/HAZE WAS OBSERVED IN CABIN WITH BURNED OIL ODOR.  THE CREW ELECTED TO INITIATE 3000 FPM DESCENT.
